# SDR HALA2017103000265

- Difficulty date: October 29, 2017
- Submitted: October 30, 2017
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 58,745 hours, 10,803 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT, AT 16000 FT,  RECEIVED A ALT DISAGREE MESSAGE ON SCREEN.  CONFIRMED MORE THAN 200 FT (230-300FT). LUBRICATED AT FL 280 AFTER READING QRH.  CANX ITSELF AT 120. PERFORMED  FIM 34-12-T804 , PERFORMED ADC CHECK & ALTIMETER & AOA CHECK, NO FAULTS NOTED.  REPLACED RIGHT ADC AS A PRECAUTION. OK TO CONTINUE. ACCOMPLISHED TEST 30. TEST PASSED PER 22-00-02. NO FAULT NOTED.
